MathSciNet Relay Station
MathSciNet bibliographic data
MR344341 (49 #9080) 20D99
Ho, C. Y. On the quadratic pair whose root group has order $3$. Bull. Inst. Math. Acad. Sinica 1 (1973), no. 2, 155–180.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement